Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Have spotting before expected period followed by white discharge, no abdominal cramps. Advise?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
I had missed my periods since one week. But I have been having some spotting a couple of days before the expected periods date. On the first two days it was some blood which was later followed by a white discharge for 5-6 days and then again a brown/light brown coloured discharge. I do not have any abdominal cramps. Please let me know if its normal. Should I take a pregnancy test.
Posted Thu, 20 Jun 2013 in Women's Health
Answered by Dr. Rhea Chanda 6 minutes later
if you have only had spotting during the expected time of your period, then that doesnt rule out pregnancy. You should first take a pregnancy test. If its negative,then you need to can wait a few weeks and see if your periods come. If you miss your period again,then it needs to be investigated. Blood tests and ultrasound need to be done at such point of time. Hormonal imbalance is the commonest cause for such delays. I suggest that you first take the pregnancy test. If negative, then dont worry. Just wait.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor